Previous |  Up |  Next


Title: Representation of linear operators on spaces of vector valued functions (English)
Author: Cristescu, Romulus
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 34
Issue: 4
Year: 1984
Pages: 405-409
Category: math
MSC: 46E05
MSC: 46E40
MSC: 47B38
MSC: 47B60
idZBL: Zbl 0599.47037
idMR: MR775249
Date available: 2009-09-25T09:41:03Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] CRISTESCU, ROMULUS: Ordered vector spaces and linear operators.Abacus Press, Kent, 1976. Zbl 0322.46010, MR 0467238


Files Size Format View
MathSlov_34-1984-4_9.pdf 397.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo